| Model Number |
40027 |
| Medical Device Problem Codes |
Incomplete Coaptation (2507); Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
03/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this 27mm aortic bioprosthetic valve, it was reported that there was poor coaptation of the valve leaflets.It was stated that severe aortic insufficiency (ai) was present for about 5-10 minutes post implant after having seated the valve in and then closed the incision.It was further stated that the patient was put on a pump and the issue resolved instantly with the leaflets returning back to normal and no central jet observed.Central jet appeared then resolved on its own.It was noted that the device had been inspected prior to use.It was mentioned that the patient was discharged and is doing well.No additional adverse patient effects were reported.